# SDR USAA2012121800012

- Difficulty date: December 17, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,093 hours, 40,663 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 1259
- Condition: Faulty
- Location: Cockpit
- Part time: 67,302 hours, 49,054 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CREW REPORTED NO FLAP EXTENSION USING NORMAL EXTENSION.  ALTERNATE FLAP EXTENSION WAS USED.  AS A PRECAUTION, CREW DECLARED AN EMERGENCY.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE COULD NOT DUPLICATE FAULT.  NO ASYMMETRY LIGHT ON.  INSPECTED FLAP SYSTEM.  WHILE MOVING FLAPS APPROXIMATE MID RANGE, RIGHT NEEDLE WAS LAGGING BEHIND APPROXIMATELY ONE NEEDLES WIDTH.  INDICATOR WAS AT FAULT.  REPLACED INDICATOR. OPS CHECKED GOOD REF M/M 27-58-41.  ALSO, FOUND RIGHT TRAILING EDGE FLAP TRANSMITTER RECEPTACLE SOAKED WITH WATER.  SEALING O-RING WAS MISSING AND PINS WERE CORRODED AND WOULD NOT CLEAN UP PROPERLY.  REPLACED RIGHT TRAILING EDGE FLAP TRANSMITTER.  TESTED GOOD REF M/M 27-58-12.  AIRCRAFT OK FOR SERVICE.
